# SDR AALA201803129009

- Difficulty date: March 10, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 57,239 hours, 21,626 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Broken
- Location: Bleed Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, CLIMBING THRU 3500FT,  RECEIVED A NR 1 ENGINE FIRE ECAM.  FOLLOWED BY AN NACELLE OVERHEAT INDICATION.  A BLEED LEAK IN THE THE NR 1 NACELLE.  FOUND THE LOWER OVERPRESSURE VALVE BAND CLAMP BROKEN.  REPLACED LOWER BAND CLAMP IAW AMM 36-11-53.  THE AIRCRAFT WAS GROUNDED.
